# SDR UPS96420841

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 1310-1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   PRESS MAIN DECK FOUND CRACKED IN SKIN AT RBL 33 BETWEEN BS 1310 AND BS 1350.  REPAIRED PRESS MAIN DECK AT RBL 33 BS 1310/1350 IAW SRM 53-10-07 FIG  2.
